# SDR USAA2012121800025

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 61,220 hours, 40,793 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Aileron
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT EITHER A LEFT WING DIP OR A RIGHT WING RISE OCCURRED ON TAKEOFF OUT OF ORD.  THIS HAD TO BE COUNTERED WITH A LARGE RIGHT AILERON INPUT.  FLIGHT CONTINUED TO DESTINATION . QUICK CHECK OF SPOILER ACTUATORS FOR HISSING SOUNDS AND EXCESSIVE HEAT. NO FAULTS FOUND. ACCOMPLISHED DVI OF AILERON WING WING CABLE PULLEYS FOR EXCESSIVE PLAY AND UNEVEN WEAR WITH NO DISCREPANCIES FOUND. CHECKED WING SPOILER AND AILERON CABLE TENSIONS IAW AMM 27-61-00 AND 27-11-00. SPOILER CABLES OK. RERIGGED AILERON CABLES.
